# SDR SWAA2025102719924

- Difficulty date: September 30, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP RH SIDE (7EA) AT PASSENGER CABIN.  REPLACED PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802
